# SDR CALA2014071191419

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L CORRODED IN AFT PIT AFT OF FRAME 56.  REMOVED CORRODED SECTION OF STRINGER & REPLACED WITH A NEW STRINGER.  FABRICATED NEW STRINGER SPLICE & INSTALLED. REPAIR REQUIRES SRI INSPECTION.  FIRST INSPECTION DUE AT 60000FC & 75000FH AFTER REPAIR EMBODIMENT.
